Chat with us, powered by LiveChat

Popular Pages :


Thanks Thanks:  0
Results 1 to 3 of 3

Thread: So sleepy

  1. #1

    So sleepy

    I’m on p2 day 2 and I’ve been so sleepy all day since I started the injections on my load days. I’m sure it’s because of the HCG. I have a 2 year old and an 11 month old to take care of, and it’s been hard to get through the days. On top of that I have had bad migraines as well. Has anyone else experienced this, and if so, how long did it last for you?

  2. #2
    Chief Moderator (my happy place :) Leez's Avatar
    Join Date
    Apr 2014
    Location
    Midwest USA
    R/P/M
    M: at goal May 2015 77# lost wHCG injections
    Posts
    12,580
    Blog Entries
    35
    Those are common detox symptoms. They should abate after a few days. Almost certainly by the end of the first week. Try to sleep as much as you are able. Good sleep helps with weight loss.
    At goal since 2015. \(ᵔᴥᵔ)/ Total HCG loss: 77# [5'5" 210-133] Maintenance strategies overview

    A full review of my experience with DietDoc and how the round progressed can be found here: my Diet Doc review and my Hcg coaching blog is here. If you've found my posts helpful, please consider using this DietDoc link on your next HCG order. (your forum discount still applies)

    Medical Disclaimer: My statements are not intended to treat, diagnose or cure any medical condition.

  3. #3
    Senior Member
    Join Date
    Sep 2017
    Location
    Michigan / Go MSU!
    R/P/M
    ketogenic diet - hhcg nasal spray
    Posts
    756
    Make sure to get some electrolytes. One way is to drink a cup of salty broth or bouillon.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •